# SDR JJBA202502265044

- Difficulty date: February 21, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON RH CENTER FUSE I SKIN, BTW SKIN JUNCTION 02 AND FR 15 AND BTW STR 16R-17R. REPAIR DOUBLER ON RH CENTER FUSE I SKIN, BTW FR 14-15 AND BTW STR 16R-17R
